Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 57, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 8, 2010, 10:21 PM CDT for Maries County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2010, 10:21 PM CDT (03:21 UTC)
- Expired
- Jun 9, 2010, 3:51 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Maries County, MO
The radar
The St Louis radar (KLSX), 119 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2487 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1152 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
134
WGUS53 KSGF 090321
FFWSGF
MOC125-090900-
/O.NEW.KSGF.FF.W.0057.100609T0321Z-100609T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1021 PM CDT TUE JUN 8 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MARIES COUNTY IN CENTRAL MISSOURI...
* UNTIL 400 AM CDT.
* AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL AMOUNTS IN EXCESS OF 2 INCHES HAVE
ALREADY FALLEN ACROSS THE COUNTY TODAY AND ADDITIONAL STORMS ARE
EXPECTED TO TRACK OVER THE AREA BRINGING ADDITIONAL HEAVY RAINFALL.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
RAINFALL RATES CLOSE TO 1 INCH AN HOUR HAVE BEEN REPORTED IN VICHY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3829 9166 3816 9165 3816 9164 3805 9164
3806 9191 3804 9193 3804 9195 3801 9197
3802 9218 3828 9220 3830 9187
$$
CCC/WISE2 follow-up statements
493
WGUS73 KSGF 090520
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1220 AM CDT WED JUN 9 2010
MOC125-090900-
/O.CON.KSGF.FF.W.0057.000000T0000Z-100609T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARIES MO-
1220 AM CDT WED JUN 9 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
MARIES COUNTY...
AT 1214 AM CDT...THE HEAVY RAINFALL THAT OCCURRED ACROSS THE WARNED
AREA TUESDAY EVENING HAS COME TO AN END. HOWEVER...RUNOFF FROM THE
HEAVY RAIN WILL CONTINUE OVERNIGHT. ADDITIONAL LIGHT TO MODERATE
RAINFALL WILL REMAIN POSSIBLE...HOWEVER ADDITIONAL WIDESPREAD
HEAVY RAINFALL IS NOT EXPECTED.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE N AT THE MARIES RIVER EAST OF BRINKTOWN...
ROUTE E NEAR STICKNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3829 9166 3816 9165 3816 9164 3805 9164
3806 9191 3804 9193 3804 9195 3801 9197
3802 9218 3828 9220 3830 9187
$$
WISE981
WGUS73 KSGF 090851
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 AM CDT WED JUN 9 2010
MOC125-090859-
/O.CAN.KSGF.FF.W.0057.000000T0000Z-100609T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARIES MO-
351 AM CDT WED JUN 9 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MARIES COUNTY...
A FLOOD WARNING FOR SMALL STREAMS IN MARIES COUNTY HAS BEEN ISSUED
UNTIL 10 AM. RUNOFF FROM PREVIOUS HEAVY RAIN WILL PRODUCE A RISK
OF FLOODING NEAR CREEKS...STREAMS AND LOW WATER CROSSINGS. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3829 9166 3816 9165 3816 9164 3805 9164
3806 9191 3804 9193 3804 9195 3801 9197
3802 9218 3828 9220 3830 9187
$$
ANGLEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 9:17 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 8, 9:17 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 PM CDT TUE JUN 8 2010
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
THE TORNADO WATCH WAS EXTENDED FOR TWO MORE HOURS THROUGH 04Z.
VERY POTENT BOWING SEGMENT MOVING ESE OUT OF BOURBON CO. KS AND
INTO WESTERN MO. THIS STORM HAS HAD A HISTORY OF PRODUCING WINDS
IN EXCESS OF 60 MPH WITH SPORADIC REPORTS OF TREES DOWN.
THE RISK FOR SEVERE WILL PERSIST A LITTLE LONGER INTO THE
OVERNIGHT GIVEN A RESIDENT UNSTABLE ATMOSPHERE. THE RISK FOR
TORNADOES WILL LIKELY SUBSIDE...AND IT LOOKS LIKE IT IS ALREADY
DOING SO...AS STORM MODE IS MORPHING TO MORE OF A LINE SEGMENT
ISSUE. AS A RESULT...THERE REMAINS AN ELEVATED WIND RISK FOR AREAS
NORTH OF THE HWY 60 CORRIDOR. SEVERE HAIL WILL BE A LITTLE HARDER
TO COME BY...BUT POSSIBLE WITH ANY STORMS THAT HAVE ORGANIZED MID
LEVEL ROTATION AND ASSOCIATED STRONG UPDRAFT. HEAVY RAIN RISK IS
STILL SOLID GIVEN SLOW SYNOPTIC SYSTEM SAG TO THE SOUTH AND STORM
TRAINING THAT IS NOW UNDERWAY.
GAGAN
&&
.DISCUSSION...
/ISSUED 203 PM CDT TUE JUN 8 2010/
A COMPLEX OF SHOWERS AND THUNDERSTORMS CONTINUED TO SHIFT ACROSS
THE EASTERN OZARKS THIS AFTERNOON...MEANWHILE...IT'S OUTFLOW
BOUNDARY HAS BECOME POSITIONED ACROSS SOUTHERN MISSOURI. WE CAN
NOT COMPLETELY RULE OUT ADDITIONAL CONVECTION FIRING ALONG THIS
FEATURE LATE THIS AFTERNOON...AS AN EXTREMELY UNSTABLE AIRMASS
CONTINUES TO LOSE CONVECTIVE INHIBITION.
AS A MATTER OF FACT...AN 18Z RAOB THAT WAS CONDUCTED AT THE
SPRINGFIELD AIRPORT MEASURED CAPE VALUES OF 3836 J/KG WHEN LIFTING
FROM A MIXED LAYER. MIXED LAYER INHIBITION WAS MEASURED AT 12
J/KG...SUGGESTING THAT ADDITIONAL UPDRAFTS ALONG THE OUTFLOW
BOUNDARY IS QUITE POSSIBLE. WITH SHEAR GRADUALLY INCREASING OVER
THE REGION...SOME STORM ORGANIZATION IS POSSIBLE...CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. A TORNADO OR TWO CAN NOT
BE RULED OUT...ESPECIALLY GIVEN THE AMOUNTS OF LOW LEVEL CAPE...OR
CAPE COMPUTED UP TO 3KM.
THE REAL TRIGGERING MECHANISM WILL OCCUR OVER SOUTHEAST KANSAS
LATE THIS AFTERNOON AND THIS EVENING AS DEEP MOISTURE CONVERGENCE
INCREASES IN RESPONSE TO AN APPROACHING FRONTAL SYSTEM AND
DEVELOPING LOW LEVEL JET. AN INTENSE COMPLEX OF THUNDERSTORMS WILL
EVOLVE PRODUCING TORRENTIAL DOWNPOURS ALONG WITH A VARIETY OF
SEVERE WEATHER. FLASH FLOODING COULD REALLY BECOME AN ISSUE FOR
AREAS ALONG AND NORTH OF A LINE FROM JOPLIN TO VIENNA MISSOURI.
THIS FRONTAL SYSTEM WILL INTERACT WITH AN AIRMASS THATS LOADED IN
MOISTURE CONTENT...CAUSING SLOW MOVING...AND EVEN BACK BUILDING
THUNDERSTORMS THAT MAY HAVE A TENDENCY TO TRAIN OVER THE SAME
AREAS FOR EXTENDED PERIODS OF TIME. FOR THIS REASONING...A FLASH
FLOOD WATCH HAS BEEN POSTED.
TOMORROWS RAIN CHANCES WILL COMPLETELY HINGE ON WHAT HAPPENS TONIGHT
AND HOW THE MESOSCALE SITUATION UNFOLDS. WITH THE FRONTAL SYSTEM
IN THE AREA...WE CAN NOT RULE OUT ADDITIONAL CONVECTION.
HOWEVER...IF THE THUNDERSTORM OUTFLOW SHOVES THE FRONT WELL INTO
ARKANSAS...THEN DEEP CONVECTION MAY BE MITIGATED BY CLOUD COVER
AIDED BY A LARGE COLD POOL.
BY THURSDAY THE FRONT RETREATS NORTHWARD BACK THROUGH THE CWA AS
UPPER LEVEL RIDGING STRENGTHENS. MOST LOCATIONS SHOULD REMAIN DRY
ON THURSDAY WITH A WARM AIR ADVECTION REGIME OCCURRING ALOFT.
HOWEVER...WITH THE FRONT CUTTING THROUGH SOUTHERN MISSOURI...WE
DECIDED TO MAINTAIN AT LEAST A CHANCE FOR SOME SHOWERS AND
THUNDERSTORMS.
THE GFS NOW HAS A CUT OFF LOW TRACKING ACROSS SOUTHERN MISSOURI
EARLY FRIDAY MORNING...BRINGING IN ANOTHER CLUSTER OF CONVECTION.
THIS CUTOFF LOW IS REAL...AND CAN BE VIEWED ON THE ANIMATED WATER
VAPOR IMAGE ACROSS SOUTH TEXAS. MODELS USUALLY HAVE A DIFFICULT
TIME HANDLING THE TRACK OF THESE TYPES OF SYSTEMS...SO WE HAVE
DECIDED TO MAINTAIN A CONSERVATIVE APPROACH TO PRECIP CHANCES
EARLY FRIDAY MORNING.
AS WE HEAD INTO THE WEEKEND...VERY WARM TEMPERATURES WILL
MATERIALIZE IN RESPONSE TO A STRENGTHENING MID LEVEL RIDGE OF HIGH
PRESSURE EVOLVING ACROSS THE NATIONS MID SECTION. WITH
PRECIPITABLE WATER VALUES REMAINING HIGH...AFTERNOON PULSE LIKE
CONVECTION COULD DEVELOP BOTH SATURDAY AND SUNDAY.
CRAMER
&&
.AVIATION...
/ISSUED 627 PM CDT TUE JUN 8 2010/
FOR THE 00Z KSGF...KJLN AND KBBG TAFS...MAIN AVIATION HAZARDS IN
THIS TAF PACKAGE WILL DEAL WITH CONVECTION THAT IS CURRENTLY
EXTENDING FROM CENTRAL KANSAS INTO WESTERN MISSOURI NEAR THE
KANSAS CITY AREA ALONG A COLD FRONTAL BOUNDARY. THIS ACTIVITY IS
CURRENTLY GENERALLY MOVING TO THE EAST...HOWEVER EXPECT THIS
ACTIVITY TO TAKE A MORE SOUTHEASTERLY TO EVEN SOUTHERLY MOTION
DURING THE EARLY EVENING HOURS.
CURRENT THINKING IS THAT THE LINE OF THUNDERSTORMS WILL MAINTAIN
THEMSELVES AS THEY PUSH SOUTH INTO SOUTHERN MISSOURI AND TOWARDS
THE TAF SITES DURING THE MIDDLE EVENING HOURS. THERE IS HIGH
CONFIDENCE THAT THE TAF SITES WILL BE AFFECTED BY
THUNDERSTORMS...HOWEVER UNCERTAINTY ON THE EXACT TIMING REMAINS.
THEREFORE...HAVE PUT THREE HOUR TEMPO GROUPS IN THE TAFS TO
ACCOUNT FOR THE UNCERTAINTY IN THE EXACT TIMING OF THIS ACTIVITY.
SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THIS
ACTIVITY. VERY HEAVY RAINFALL IS ALSO EXPECTED...WHICH COULD LEAD
TO BRIEF PERIODS OF IFR CONDITIONS WITHIN ANY THUNDERSTORMS.
BEHIND THE LINE OF STORMS...WIDESPREAD SHOWERS WILL SPREAD OVER
THE AREA WITH EMBEDDED THUNDERSTORMS INTO THE OVERNIGHT HOURS. VFR
CONDITIONS ARE THEN EXPECTED THROUGH MUCH OF THE DAY ON
WEDNESDAY.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR MOZ055>058-
066>069-077>080-088-089.
KS...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 8, 7:14 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 714 PM CDT TUE JUN 8 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 714 PM CDT TUE JUN 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THUNDERSTORM WIND RISK IS ELEVATED WITH GUSTS TO 60 MPH POSSIBLE. HAIL RISK IS ELEVATED WITH HAIL TO THE SIZE OF QUARTERS POSSIBLE. FLASH FLOODING RISK IS ELEVATED. LIGHTNING RISK IS SIGNIFICANT. TORNADO RISK IS LIMITED. AREAS AFFECTED AND TIMING... A LINE OF THUNDERSTORMS WILL PUSH INTO PORTIONS OF CENTRAL MISSOURI EARLY THIS EVENING...THEN PUSH SOUTH THROUGH THE REST OF THE EARLY THIS EVENING INTO THE OVERNIGHT HOURS. DISCUSSION... A COMPLEX OF THUNDERSTORMS HAS DEVELOPED ALONG AND AHEAD OF A COLD ACROSS CENTRAL KANSAS INTO CENTRAL MISSOURI LATE THIS AFTERNOON. THE MOVEMENT OF THIS ACTIVITY IS CURRENTLY MORE EASTERLY BUT ITS EXPECTED TO TAKE A MORE SOUTHEASTERLY TO MAYBE EVEN SOUTHERLY MOVEMENT TOWARDS THE AREA THIS EVENING. AN VERY UNSTABLE AIRMASS IS IN PLACE ACROSS THE AREA AHEAD OF THIS ACTIVITY SO STRONG UP DRAFTS ON THE LEADING EDGE OF THE CONVECTION WILL BE LIKELY...LEADING TO AN ELEVATED RISK OF SEVERE HAIL. THERE WILL ALSO BE AN ELEVATED RISK FOR SEVERE THUNDERSTORM WIND GUSTS...ESPECIALLY WITH ANY LINE SEGMENTS THAT DEVELOP. THERE WILL ALSO BE A LIMITED RISK FOR BRIEF SHORT LIVED TORNADOES EARLY THIS EVENING ACROSS PORTIONS OF SOUTHEAST KANSAS INTO CENTRAL MISSOURI. THESE STORMS WILL HAVE A TENDENCY OF MOVING SLOWLY...OR EVEN BACK BUILDING AT TIMES...CAUSING THUNDERSTORMS TO TRAIN OR REPEATEDLY DEVELOP ACROSS SOUTHEAST KANSAS AND PORTIONS OF THE MISSOURI OZARKS. FLASH FLOODING COULD RESULT FROM THIS SITUATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE ONGOING ALONG A SLOW MOVING COLD FRONT ACROSS SOUTHERN MISSOURI WEDNESDAY MORNING. SEVERE WEATHER IS NOT EXPECTED...THOUGH THERE IS A LIMITED RISK OF LOCALLY HEAVY RAINFALL AND FLASH FLOODING. THUNDERSTORM CHANCES WILL REMAIN POSSIBLE AT TIMES FROM WEDNESDAY NIGHT THROUGH FRIDAY. AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO WARM INTO THE MID TO UPPER 90S EACH AFTERNOON FROM THURSDAY THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING GENERALLY ALONG AND NORTH OF A PITTSBURG KANSAS TO ROLLA MISSOURI LINE...THEN POSSIBLY ACROSS THE REST OF THE AREA LATER THIS EVENING INTO THE EARLY OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Special weather statement, Jun 8, 9:13 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 913 PM CDT TUE JUN 8 2010 MOZ069-081-090245- LACLEDE MO-CAMDEN MO- 913 PM CDT TUE JUN 8 2010 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN LACLEDE AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 945 PM CDT... AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF ELDRIDGE...OR 9 MILES NORTHWEST OF LEBANON...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. CCC/WISE
Local storm report, Jun 8, 9:16 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG FORT SCOTT 37.84N 94.71W
06/08/2010 BOURBON KS EMERGENCY MNGR
E. SIDE OF FT SCOTT 2ND AND ANDREWS WIND DAMAGE TO TREE
REPORTED.
&&
JCOLUCCILocal storm report, Jun 8, 9:18 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
918 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND GST FORT SCOTT 37.84N 94.71W
06/08/2010 E60 MPH BOURBON KS EMERGENCY MNGR
50 TO 60 MPH WINDS REPORTED ON SOUTH SIDE OF FT SCOTT.
&&
JCOLUCCILocal storm report, Jun 8, 9:33 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
933 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM TSTM WND DMG FORT SCOTT 37.84N 94.71W
06/08/2010 BOURBON KS EMERGENCY MNGR
TREES DOWNED AT 125TH RD BETWEEN SYCAMORE AND RANGE RD.
&&
JCOLUCCISpecial weather statement, Jun 8, 9:44 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 944 PM CDT TUE JUN 8 2010 MOZ069-070-081-090315- LACLEDE MO-PULASKI MO-CAMDEN MO- 944 PM CDT TUE JUN 8 2010 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL PULASKI...NORTH CENTRAL LACLEDE AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 1015 PM CDT... AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RICHLAND...OR 10 MILES WEST OF WAYNESVILLE...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. WISE
Local storm report, Jun 8, 9:52 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM LIGHTNING FORT SCOTT 37.84N 94.71W
06/08/2010 BOURBON KS EMERGENCY MNGR
TRANSFORMER AND SMALL TREE ON FIRE AT UMB BANK 3RD AND
NATIONAL.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 53 min |
| Jun 8, 9:35 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Jun 9, 3:48 AM CDT | Areal Flood Warning | SGF | Maries | 6 hr |
| Jun 9, 3:56 AM CDT | Areal Flood Warning | SGF | Vernon | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.